PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Dramatic resuscitation with Intralipid in an epinephrine unresponsive cardiac arrest following overdose of amitriptyline and propranolol.

Abstract Amitriptyline and propranolol are life threatening in overdose. The efficacy of intravenous lipid emulsion (ILE) in tricyclic antidepressant and propranolol overdose is unclear. We report a dramatic response to ILE following pulseless electrical activity arrest due to mixed amitriptyline and propranolol overdose.
PMID
Related Publications

Delayed-onset seizure and cardiac arrest after amitriptyline overdose, treated with intravenous lipid emulsion therapy.

Prolonged use of intravenous lipid emulsion in a severe tricyclic antidepressant overdose.

Effect of lipid emulsion during resuscitation of a patient with cardiac arrest after overdose of chlorpromazine and mirtazapine.

Amitriptyline-induced cardiac arrest : treatment with fat emulsion.

Intravenous lipid emulsion for the treatment of drug toxicity.

Authors

Mayor MeshTerms
Keywords
Journal Title bmj case reports
Publication Year Start




PMID- 28254832
OWN - NLM
STAT- MEDLINE
DA  - 20170303
DCOM- 20170314
LR  - 20170314
IS  - 1757-790X (Electronic)
IS  - 1757-790X (Linking)
VI  - 2017
DP  - 2017 Mar 02
TI  - Dramatic resuscitation with Intralipid in an epinephrine unresponsive cardiac
      arrest following overdose of amitriptyline and propranolol.
LID - bcr2016218281 [pii]
LID - 10.1136/bcr-2016-218281 [doi]
AB  - Amitriptyline and propranolol are life threatening in overdose. The efficacy of
      intravenous lipid emulsion (ILE) in tricyclic antidepressant and propranolol
      overdose is unclear. We report a dramatic response to ILE following pulseless
      electrical activity arrest due to mixed amitriptyline and propranolol overdose.
CI  - 2017 BMJ Publishing Group Ltd.
FAU - Le Fevre, Philippe
AU  - Le Fevre P
AD  - Critical Care Unit, Royal United Hospital, Bath, Somerset, UK.
FAU - Gosling, Mark
AU  - Gosling M
AD  - Department of Medical Education/Emergency Medicine, Royal United Hospital, Bath, 
      Somerset, UK.
FAU - Acharya, Keyur
AU  - Acharya K
AD  - Critical Care Unit, Royal United Hospital, Bath, Somerset, UK.
FAU - Georgiou, Andrew
AU  - Georgiou A
AD  - Critical Care Unit, Royal United Hospital, Bath, Somerset, UK.
LA  - eng
PT  - Case Reports
PT  - Journal Article
DEP - 20170302
PL  - England
TA  - BMJ Case Rep
JT  - BMJ case reports
JID - 101526291
RN  - 0 (Fat Emulsions, Intravenous)
RN  - 1806D8D52K (Amitriptyline)
RN  - 9Y8NXQ24VQ (Propranolol)
RN  - YKH834O4BH (Epinephrine)
SB  - IM
MH  - Adult
MH  - Amitriptyline/*poisoning
MH  - Drug Overdose/etiology/*therapy
MH  - Epinephrine/administration & dosage
MH  - Fat Emulsions, Intravenous/*administration & dosage
MH  - Female
MH  - Heart Arrest/*chemically induced/*therapy
MH  - Humans
MH  - Propranolol/*poisoning
MH  - Resuscitation/*methods
MH  - Treatment Outcome
EDAT- 2017/03/04 06:00
MHDA- 2017/03/16 06:00
CRDT- 2017/03/04 06:00
AID - bcr-2016-218281 [pii]
AID - 10.1136/bcr-2016-218281 [doi]
PST - epublish
SO  - BMJ Case Rep. 2017 Mar 2;2017. pii: bcr2016218281. doi: 10.1136/bcr-2016-218281.

<?xml version="1.0" encoding="UTF-8"?>
<b:Sources SelectedStyle="" xmlns:b="http://schemas.openxmlformats.org/officeDocument/2006/bibliography"  xmlns="http://schemas.openxmlformats.org/officeDocument/2006/bibliography" >
</b:Sources>